# SDR 97FDEA00801

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 651634012
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0446  014   CORROSION (C53-113-01(2)) IN THE SHEAR TIE BS 990, BETWEEN STRINGERS 29 & 30 R/H.   ***   S/D   ***   REPAIRED SHEAR TIE AT BS 990, RBL 6, WL 151 IAW FED-EX SRM 53-10-4.
